i have been having bad pain in my joints for the last year now, i went to the doctor and had blood tests done for several different things, the doc says i dont have any diseases but i have high blood platelets, is that what could be causing my pain?
How high are your platelets. Platelets are responsible for clot formation in the blood vessels. Thrombocytosis or abnormally high platelets usually manifests as clots in the blood vessels which can cause areas of decreased oxygen in various organs of the body. This can result in pain in these areas. It would be unusual for this to cause joint pain.The treatment for elevated platelet is to be on an agent like aspirin to prevent excessive clotting.
I too have the same problems as you. My blood tests have also shown a high level of platelets with no "normal" reason. I’ve been told to take painkillers (Paramol) which will help with the pain, but they only last for a few hours.
Have you have a diagnosis yet?
I've been booked for an ultrasound scan in the next week so will report back findings.
I, too, have been diagnosed with high blood platelets -- 631. In checking my previous blood work, I found that even 3 years ago the platelets were in the upper 400s. I am pretty healthy, work out at the gym 5-6 times a week, work around my house, and am employed as a legal assistant, so I'm not lacking energy or any kind of malady (I'm 64 years of age). I do take a full aspirin every morning and long with 10 mg of blood pressure medicine. Question: What would happen to me if I did nothing?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.